Jump to content

Jex

Members
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Jex

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. The amount of ED complaints you can find online is really alarming. I'm suprised you haven't ever heard of anyone getting such side effects. I am not looking for alternative treatments here, people never seem to reccomend products that are actually known to work.
  2. Thanks for your imput. I was wondering if the foam version (as opposed to the topical version) would be as bad? Which one did you use?
  3. Hi, I decided to start applying topical minoxidil once a day to my scalp. (Doctor reccomended only once a day because I have low blood pressure and he didn't want me to faint because of this drug). Before applying the drug a second time, I decided to do some research online to make sure I coulden't get any annoying side effects (Drug companies LOVE not listing side effects that could ruin your life, so I thought I'd check what minoxidil consumers say) That's when I noticed the dangerous amount of posts linking minoxidil with erectile disfunction. I decided to stop my treatment immediately to monitor the drug's effects on me. And surely enough, as mind baffling as it is, I had erectile disfunction. Not a psychological one mind you. I am not an idiot, and I can tell the difference between having real symptoms and having psychological ones. - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - You see, I had recently successfully gotten rid of my porn addiction (an addiction that was ruining my life) and haden't masturbated/watched porn in 3 weeks (trying to follow a regimen called NO FAP where you abstain yourself from porn, masturbation and orgasms). So you can imagine, how absolutely shocking it was, to realise that porn would not even give me the slightest erection (and adding stimulation would give me an insanely weak one that would immediately dissapear after discontinuation) My libido is extremely sensitive, hence why porn was such a bad addiction for me. The fact that minoxidil did this to me after being used ONLY ONCE scared the SHIT out of me. And I was scared it could be permanent (because I had read about cases where the ED became permanent) - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - Luckily for me, it only lasted around 2 weeks, and I made (what I think is) a full recovery. I can't imagine what would have happened if I had continued the treatment for like a week or 2 though... This makes me really sad because I was looking forward to this treatment, but now I am completely scared to start over again. Any thoughts? PS: know that I despise liars on this topic I am a very rational, open minded, healthy 20 years old physics student. I have done proper research on minoxidil and I can easily discard facts from rumors or lies (aimed at influencing demand for product). So please bear that in mind before telling me '' It's psychological '' '' your ED was induced by something else '' '' Did you know minoxidil was actually used to try to cure ED? '' [Yes and it failed miserably at that, hence the most stupid argument ever] I encourage all discussion! ? Tell me/us your story and help me decide if I should restart treatment or not!
×